RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 2, Pages 1–10 (Mi faa1354)  

This article is cited in 16 scientific papers (total in 16 papers)

Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point

A. A. Davydov


Full text: PDF file (1452 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:2, 81–89

Bibliographic databases:

UDC: 517.9
Received: 06.06.1984

Citation: A. A. Davydov, “Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point”, Funktsional. Anal. i Prilozhen., 19:2 (1985), 1–10; Funct. Anal. Appl., 19:2 (1985), 81–89

Citation in format AMSBIB
\Bibitem{Dav85}
\by A.~A.~Davydov
\paper Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 2
\pages 1--10
\mathnet{http://mi.mathnet.ru/faa1354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800916}
\zmath{https://zbmath.org/?q=an:0582.34056}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 2
\pages 81--89
\crossref{https://doi.org/10.1007/BF01078387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AXK6400001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1354
  • http://mi.mathnet.ru/eng/faa/v19/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, “The normal form of slow motions of an equation of relaxation type and fibrations of binomial surfaces”, Math. USSR-Sb., 60:1 (1988), 133–141  mathnet  crossref  mathscinet  zmath
    2. A. A. Davydov, “Singularities of fields of limiting directios of two-dimensional control systems”, Math. USSR-Sb., 64:2 (1989), 471–493  mathnet  crossref  mathscinet  zmath
    3. A. A. Davydov, “Structural stability of control systems on orientable surfaces”, Math. USSR-Sb., 72:1 (1992), 1–28  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Davydov, “Singularities of Limiting Directions of Generic Higher Order Implicit ODEs”, Proc. Steklov Inst. Math., 236 (2002), 124–131  mathnet  mathscinet  zmath
    5. A. O. Remizov, “Implicit differential equations and vector fields with non-isolated singular points”, Sb. Math., 193:11 (2002), 1671–1690  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. J. W. Bruce, “On families of symmetric matrices”, Mosc. Math. J., 3:2 (2003), 335–360  mathnet  mathscinet  zmath  elib
    7. A. O. Remizov, “Many-Dimensional Poincaré Construction and Singularities of Lifted Fields For Implicit Differential Equations”, Journal of Mathematical Sciences, 151:6 (2008), 3561–3602  mathnet  crossref  mathscinet  zmath
    8. R. Uribe-Vargas, “A projective invariant for swallowtails and godrons, and global theorems on the flecnodal curve”, Mosc. Math. J., 6:4 (2006), 731–768  mathnet  mathscinet  zmath
    9. Yu. A. Grishina, A. A. Davydov, “Structural Stability of Simplest Dynamical Inequalities”, Proc. Steklov Inst. Math., 256 (2007), 80–91  mathnet  crossref  mathscinet  zmath  elib  elib
    10. Proc. Steklov Inst. Math., 259 (2007), 281–293  mathnet  crossref  mathscinet  zmath
    11. A. O. Remizov, “Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature”, Sb. Math., 200:3 (2009), 385–403  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. A. Davydov, L. Trinh Thi Diep, “Normal forms for families of linear equations of mixed type near non-resonant folded singular points”, Russian Math. Surveys, 65:5 (2010), 984–986  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. I. A. Bogaevsky, “Interaction of the folded Whitney umbrella and swallowtail in slow–fast systems”, Proc. Steklov Inst. Math., 278 (2012), 22–26  mathnet  crossref  mathscinet  zmath  isi
    14. I. A. Bogaevsky, “Implicit ordinary differential equations: bifurcations and sharpening of equivalence”, Izv. Math., 78:6 (2014), 1063–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. Agafonov S.I., “Local Classification of Singular Hexagonal 3-Webs With Holomorphic Chern Connection Form and Infinitesimal Symmetries”, Geod. Dedic., 176:1 (2015), 87–115  crossref  isi
    16. Agafonov S.I., “Note on Generic Singularities of Planar Flat 3-Webs”, Manuscr. Math., 154:1-2 (2017), 185–193  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1091
    Full text:267
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019